# SDR SWAA2024042567644

- Difficulty date: March 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 51,375 hours, 31,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Lbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540; LBL 1; WL 207.<[01] REMOVED AND INSTALLED NEW BREAK PANEL LOT 1548854-1; PER SRM 51-40-02 AND DWG 143A0060.;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
